# SDR DLM88071381

- Difficulty date: October 23, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 50,133 hours, 39,208 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Terminal Block
- Condition: Burned
- Location: Apu Feeder Cable
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT HAS ELECTRICAL SMELL IN CABIN.  FOUND APU FEEDER CABLE TERMINAL BLOCK BURNED BELOW CIRCUIT BREAKER PANEL BEHIND CAPTS SEAT.  REMOVED TERMINAL BLOCK.  FEE CABLE NEEDS RETERMINATED.  REPLACED TERMINAL BLOCK S3-23 AND REPAIRED FEEDER CABLE 3X1B00AAL PER BSWPM CH 20.  APU OPN AN APU ELECTRICS CK NML ACFT.  OK FOR SVC.
